Glasnik Matematicki, Vol. 39, No.2 (2004), 339-346.
A NOTE ON PERMEABILITY FOR A NETWORK
OF THIN CHANNELS
Faculty of Transport and Traffic Engineering,
University of Zagreb, Vukelićeva 4, 10000 Zagreb, Croatia
Abstract. We study a viscous flow through a periodic
network of thin channels with small period
and small thickness
We consider two cases
limε → 0 (limδ → 0)
limδ → 0 (limε → 0).
In both cases the limit (homogenized) problem is the Darcy law
with the same permeability tensor.
2000 Mathematics Subject Classification.
76S05, 35B27, 35B25, 35B40.
Key words and phrases. Periodic porous media,
network of thin channels, commuting limits.
Full text (PDF) (free access)
Glasnik Matematicki Home Page